The determination of all Sheffer functions in $3$-valued logic, using a logical computer [Book Review]

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093957058
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,248
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
On N-Valued Functionally Complete Truth Functions.R. L. Graham - 1967 - Journal of Symbolic Logic 32 (2):190-195.
The Necessity of a Condition of Schofield.J. C. Muzio - 1973 - Mathematical Logic Quarterly 19 (13):199-204.

Add more citations

Similar books and articles
The Sheffer Functions of 3-Valued Logic.Norman M. Martin - 1954 - Journal of Symbolic Logic 19 (1):45-51.
Henry M. Sheffer and Notational Relativity.Alasdair Urquhart - 2012 - History and Philosophy of Logic 33 (1):33 - 47.
Structure, Method, and Meaning.Paul Henle - 1951 - New York: Liberal Arts Press.
How to Avoid Deviance (in Logic).Walter Sinnott-Armstrong & Amit Malhotra - 2002 - History and Philosophy of Logic 23 (3):215--36.
Direct Analogues of the Sheffer Stroke in $M$-Valued Logic.Norman M. Martin - 1976 - Notre Dame Journal of Formal Logic 17 (3):415-420.
Many-Valued Logics.Grzegorz Malinowski - 1993 - Oxford University Press.
Many-Valued Logics.Nicholas J. J. Smith - 2012 - In Gillian Russell & Delia Graff Fara (eds.), The Routledge Companion to Philosophy of Language. Routledge. pp. 636--51.
Definability in Functional Analysis.José Iovino - 1997 - Journal of Symbolic Logic 62 (2):493-505.
Finiteness in Infinite-Valued Łukasiewicz Logic.Stefano Aguzzoli & Agata Ciabattoni - 2000 - Journal of Logic, Language and Information 9 (1):5-29.
Added to PP index
2010-08-24

Total downloads
1 ( #903,844 of 2,193,089 )

Recent downloads (6 months)
1 ( #290,279 of 2,193,089 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature